Frog - thank you for telling your story. It makes me sad how it affects so many people in such a bad way and for years on end!
I met with a 4th psychiatrist yesterday to find out what to do with my medications after Monday's episode, since the Dr. I was going to stick with isn't available until 12/15. It's so frustrating not having any continuity of care. Anyway, she thinks I need to start tapering the cymbalta. She thinks I might never feel good being on both the cymbalta and zoloft. The morning nausea has been pretty unbearable. I'm so sick, I'm dry heaving. It's just awful. I've been trying the ginger root tablets, which I think help. This morning they seemed to give me heart burn. So she wants me to drop 2mg of cymbalta this week. I started that dose this morning - 37mg. We'll see how it goes. Hopefully it can't get much worse than how I'm feeling now. She told me to reach out to her if I have trouble with the cymbalta drop causing anxiety. She mentioned giving me guanfasine for that. I've never heard of that before, so I'll have to do some research.
She also thinks it's good I stopped the buspar. She thinks the cymbalta + zoloft + buspar was too much serotonin.